# SDR 02FDEA00261

- Difficulty date: April 14, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN WEB AT BS 372 TO 415, RBL 65 TO 70, WL 208.  REMOVED AND REPLACED WEB PER SRM 51-30-2, 53-10-1, 51-10-3, 51-10-2, 51-20-1.
